MathSciNet Relay Station
MathSciNet bibliographic data
MR2194608 34A60 (34G20 34K30 49J24 49J45 49K24)
Ahmed, N. U. Optimal relaxed controls for systems governed by impulsive differential inclusions. Nonlinear Funct. Anal. Appl. 10 (2005), no. 3, 427–460.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement